Accessibility navigation


On the distribution of powers of real numbers modulo 1

Baker, S. (2015) On the distribution of powers of real numbers modulo 1. Uniform Distribution Theory, 10 (2). pp. 67-75. ISSN 1336-913X

[img] Text
· Restricted to Repository staff only
· The Copyright of this document has not been checked yet. This may affect its availability.

0B

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:46867
Publisher:BOKU & Mathematical Institute of the Slovak Academy of Sciences (Bratislava).

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation